Journal of Electromagnetic Analysis and Applications

Journal of Electromagnetic Analysis and Applications

ISSN Print: 1942-0730
ISSN Online: 1942-0749
www.scirp.org/journal/jemaa
E-mail: jemaa@scirp.org
"Fully and Partly Divergence and Rotation Free Interpolation of Magnetic Fields"
written by Victor-Otto de Haan,
published by Journal of Electromagnetic Analysis and Applications, Vol.5 No.7, 2013
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top